# SDR 2007UALA01520

- Difficulty date: May 15, 2007
- Submitted: May 18, 2007
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 58,675 hours, 170,092 cycles
- Engine: Pwa PW2037
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Failed
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

RETURNED TO THE FIELD AFTER THE LOSS OF THE MAIN FUEL PUMP.  [SUP 06-06-07]  LEFT AFT BOOST PUMP IS REPAIRED TO CONFIRM FIX.   AIRCRAFT REMAINED NON-ETOPS UNTIL A POSITIVE FIX OF FUEL PUMP WAS DETERMINED.  REPLACED ENGINE FUEL FEED BOOST PUMP.
